American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Frederick Tsz-Ho Fong. K\"ahler-Ricci flow on projective bundles over K\"ahler-Einstein manifolds. Trans. Amer. Math. Soc. 366 (2014) 563-589.
Abstract, references, and article information   
View Article: PDF

[2] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[3] Dietrich Notbohm. Vector bundles over Davis-Januszkiewicz spaces with prescribed characteristic classes. Trans. Amer. Math. Soc. 364 (2012) 3217-3239.
Abstract, references, and article information   
View Article: PDF

[4] Yuli B. Rudyak. On an adjoint functor to the Thom functor. Proc. Amer. Math. Soc. 130 (2002) 1503-1506. MR 1879976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Don Stanley. The sectional category of spherical fibrations. Proc. Amer. Math. Soc. 128 (2000) 3137-3143. MR 1691006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nelza E. Barufatti and Derek Hacon. $K$-theory of projective Stiefel manifolds. Trans. Amer. Math. Soc. 352 (2000) 3189-3209. MR 1709770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio Gómez-Tato, Stephen Halperin and Daniel Tanré. Rational homotopy theory for non-simply connected spaces. Trans. Amer. Math. Soc. 352 (2000) 1493-1525. MR 1653355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robin J. Cobb and Jonathan A. Hillman. $S^2$-bundles over aspherical surfaces and 4-dimensional geometries. Proc. Amer. Math. Soc. 125 (1997) 3415-3422. MR 1422856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Eells and Paul Yiu. Polynomial harmonic morphisms between Euclidean spheres . Proc. Amer. Math. Soc. 123 (1995) 2921-2925. MR 1273489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sharon L. Pedersen. Volumes of vector fields on spheres . Trans. Amer. Math. Soc. 336 (1993) 69-78. MR 1079056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marek Izydorek and Jan Jaworowski. Parametrized Borsuk-Ulam theorems for multivalued maps . Proc. Amer. Math. Soc. 116 (1992) 273-278. MR 1112493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. T. Yang. Smooth great circle fibrations and an application to the topological Blaschke conjecture . Trans. Amer. Math. Soc. 320 (1990) 507-524. MR 1028766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norman Levitt. Bundles along the fiber in the PL category . Proc. Amer. Math. Soc. 102 (1988) 213-217. MR 915747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Binding. Hermitian forms and the fibration of spheres . Proc. Amer. Math. Soc. 94 (1985) 581-584. MR 792264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tadeusz Januszkiewicz. On a theorem of Gromov and Milman . Proc. Amer. Math. Soc. 94 (1985) 477-478. MR 787898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael E. Gage. A note on skew-Hopf fibrations . Proc. Amer. Math. Soc. 93 (1985) 145-150. MR 766545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul Melvin. $2$-sphere bundles over compact surfaces . Proc. Amer. Math. Soc. 92 (1984) 567-572. MR 760947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Goldman and Morris W. Hirsch. The radiance obstruction and parallel forms on affine manifolds . Trans. Amer. Math. Soc. 286 (1984) 629-649. MR 760977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Donald M. Davis, Sam Gitler and Mark Mahowald. Correction to: ``The stable geometric dimension of vector bundles over real projective spaces'' [Trans. Amer. Math. Soc. {\bf 268} (1981), no. 1, 39--61; MR0628445 (83c:55006)] . Trans. Amer. Math. Soc. 280 (1983) 841-843. MR 716854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vagn Lundsgaard Hansen and Jesper Michael Møller. On the existence of equivariant embeddings of principal bundles into vector bundles . Proc. Amer. Math. Soc. 88 (1983) 157-161. MR 691299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] I. Dibag. On the Adams conjecture . Proc. Amer. Math. Soc. 87 (1983) 367-374. MR 681851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jacques Allard and Anthony Bahri. Clifford module invariants of spin bundles . Trans. Amer. Math. Soc. 274 (1982) 193-202. MR 670927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jan Jaworowski. A continuous version of the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 82 (1981) 112-114. MR 603612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Donald M. Davis, Sam Gitler and Mark Mahowald. The stable geometric dimension of vector bundles over real projective spaces . Trans. Amer. Math. Soc. 268 (1981) 39-61. MR 628445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. P. E. Hodgson. Spherical bundles adapted to a $G$-fibration . Trans. Amer. Math. Soc. 263 (1981) 355-361. MR 594413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Eric Todd Quinto. Topological restrictions on double fibrations and Radon transforms . Proc. Amer. Math. Soc. 81 (1981) 570-574. MR 601732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steven E. Landsburg. Algebraic fiber bundles . Trans. Amer. Math. Soc. 266 (1981) 259-273. MR 613795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David Handel. Approximation theory in the space of sections of a vector bundle . Trans. Amer. Math. Soc. 256 (1979) 383-394. MR 546924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1